# SDR AALA20171205002

- Difficulty date: December 4, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 25,331 hours, 9,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Part serial: 110983
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,342 hours, 2,557 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD EMERGENCY LIGHT BATTERY PACK FAILED FUNCTIONAL CHECK. REPLACED FORWARD BATTERY PACK PER AMM 33-51-06. OPERATIONANAL CHECK GOOD.
